# SDR EISA97094

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Ws 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUDN LEFT UPPER WING LEADING EDGE, WS 510 HAS DEEP GOUGES AND ELONGATED HOLES AFT OF NR 3 SLAT.  FABRICATED AND INSTALLED REPAIR PER SRM 51-30-4.  (M)
